A member asked:

Over a week stopped taking effexor (venlafaxine) still feeling bad tearfull tense on 25mg serequel &5/10mg centrax.is this side effect been off effexor (venlafaxine) feel bad

10 doctors weighed in across 2 answers
Dr. Erin Robertson answered

Specializes in General Practice

Did you stop the Effexor (venlafaxine) suddenly or taper gradually? I never like to make sudden biochemical changes to the brain. The mood-stabilizing Seroquel dose is tiny. You have a lot of wiggle room there if you want to coordinate with your doc and tweak it. The benzo (Centrax) will help with anxiety/tension, and the SSRI (Lustral) with depression. Hang in there and let us know if you want to talk more.

Answered May 1, 2016

3.6k views

Thank
Dr. Donald Jacobson answered

Specializes in

Effexor (venlafaxine) withdrawal can certainly be miserable. Years ago on the immediate release form I used to have withdrawal inbetween episodes. Sertraline may block some of the withdrawal, but rarely all of it. I am glad you have that and Seroquel to prevent a depressive relapse. Withdrawal can include flu-like symptoms, electric shock, sensations and imbalance. Most cases last~1-2wks, occ. longer. Take care

Answered Feb 7, 2016

3.6k views

Thank

Related Questions

A member asked:

Can I take exlax if I take effexor (venlafaxine) and seroquel?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...